# SDR SWAA2022021895237

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER IS BROKEN / DUE TO EXTENT OF DAMAGE TO FWD O/B CORNER ON FWD CABIN FLOOR PANEL 221GF; REPLACED PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-76 ITEM 205. 57066U 8/29/18
